arrow
Volume 15, Number 1
Previous Issue Next Issue

B. Guo & X. M. Xiang

J. Comp. Math., 15 (1997), pp. 1-13.

Preview Full PDF 2027 18611 Abstract

M. Wang

J. Comp. Math., 15 (1997), pp. 14-22.

Preview Full PDF 1947 18693 Abstract

B. X. Wang & K. Shi

J. Comp. Math., 15 (1997), pp. 23-35.

Preview Full PDF 1969 18376 Abstract

Q. Ni

J. Comp. Math., 15 (1997), pp. 36-54.

Preview Full PDF 2005 18435 Abstract

C. L. Bajaj & G. L. Xu

J. Comp. Math., 15 (1997), pp. 55-71.

Preview Full PDF 2087 19162 Abstract

N. Zhao & H. M. Wu

J. Comp. Math., 15 (1997), pp. 72-80.

Preview Full PDF 1937 18488 Abstract

X. G. Lu

J. Comp. Math., 15 (1997), pp. 81-96.

Preview Full PDF 2089 18472 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard